# SDR SWAA2015110545763

- Difficulty date: September 11, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1242886
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA LONGERON CORRODED AT BS 954, LONGERON 30.  REPAIRED LONGERON IAW SRM & DWG.
